# SDR HNAA0800022

- Difficulty date: January 1, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 41,554 hours, 41,554 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: F18T5CWRS
- Condition: Broken
- Location: Cabin Lights
- Part time: 41,554 hours, 41,554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OVERHEAD LIGHT AT 6DF CAME LOOSE AND BROKE IN FLIGHT, THOUGHT TO BE BROKEN BY PASSENGER OPENING OVERHEAD BIN.  CLEANED BROKEN GLASS FROM OVERHEAD BIN, FLOOR AND SEATS.  REPLACED BULB, OPERATIONAL CHECK GOOD.
